# SDR SWIA202164512

- Difficulty date: December 30, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL BETWEEN FS333.00 AND FS349.00 AT STGR21L CORRODED.   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED CORRODED BACK UP SILL ON STGR21L BETWEEN FS333.00 AND FS349.00 WITH NEW BACK UP SILL (P/N SH670-31823-1) USING ALL NEW FASTENERS. REF BOMBARDIER DWG# SH670-31810 REV AE AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUE CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH,
